Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have a titanium rod in lower leg Experiencing pain and stinging sensation. Should I be worried?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
i have a titanium rod in my left lower leg due to a break. this occurred in Nov. 08. Now my leg is beginning to ache, have an occasional stinging sensation or a mild cramp in the back of my calf. should i be worried /
Posted Mon, 13 May 2013 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
The mild ache and cramp in the leg that you are having is likely to be due to a muscle pain. This is not related to the titanium rod in your leg. You need to take a mild pain killer and plenty of electrolyte XXXXXXX fluids. Doing regular muscle stretching exercises under the guidance of a physical therapist will also help.
In case the pain is persistent then do consult your orthopedician for a physical examination.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Have a titanium rod in lower leg Experiencing pain and stinging sensation. Should I be worried? 33 minutes later
Could changes in weather cause this as well ?
Answered by Dr. Praveen Tayal 11 minutes later
Thanks for writing again.
The changes in weather can cause such a pain. Having plenty of fluids orally and fresh fruits will help in resolving these symptoms.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor